Items where Author is "Arora, U"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

Mohanty, RK, Evans, DJ and Arora, U, 2005. Convergent spline in tension methods for singularly perturbed two-point singular boundary value problems. International Journal of Computer Mathematics, 82 (1), pp. 55-66. ISSN 0020-7160

Mohanty, RK, Arora, U and Jain, MK, 2001. Fourth-order approximation for the three space dimensional certain mildly quasi-linear hyperbolic equation. Numerical Methods for Partial Differential Equations, 17 (3), pp. 277-289. ISSN 0749-159X

Mohanty, RK, Arora, U and Jain, MK, 2001. Linear stability analysis and fourth-order approximations at first time level for the two space dimensional mildly quasi-linear hyperbolic equations. Numerical Methods for Partial Differential Equations, 17 (6), pp. 607-618. ISSN 0749-159X

This list was generated on Thu Sep 21 15:27:30 2017 UTC.